# SDR C2XA06IA108

- Difficulty date: July 8, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 10,176 hours, 7,907 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Windshield
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2392, THE CREW REPORTED AN ACRID ODOR IN THE COCKPIT DURING APPROACH INTO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE PACKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  FLIGHT 2214 IN IAH, THE CREW REPORTED ODOR OF SMOKE APPROXIMATELY ONE MINUTE AFTER WINDSHIELD HEAT WAS SELECTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE WINDSHIELD HEAT ON MEL 30-42-02 CAT C CONT NUMBER 103235, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
